# SDR AALA20121007004

- Difficulty date: October 6, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N608AA
- Make and model: Boeing 757223
- Aircraft serial: 27446
- Aircraft time: 60,398 hours, 16,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283T0143
- Part serial: 0145
- Condition: Discharged
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT L563 INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK FOR EMERGENCY LIGHT L563.  OPS CHECK NORMAL.
